# SDR AALA202010279013

- Difficulty date: October 24, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 21,780 hours, 9,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Pax Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  PASSENGER SEAT MOUNTED ESCAPE PATH LIGHT AT SEAT 9C FALLING OFF.  REPLACED LIGHT ASSEMBLY, PER AMM 33-51-11.
